# SDR AALA20160126008

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 82,001 hours, 22,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L2 & R2 DIMLY LIT.  EMER EXIT LIGHTS ARE DIMLY LIT FROM ROW 10 - 15.  R & R BATTERY PACK AT MODULE M10799 IAW AMM 33-51-07.  OPERATIONALLY CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
